# SDR CA961018012

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747233B
- Engine: Pwa JT9D7
- System (JASC): 5246 · Fluid Service Doors
- Part: Door Assembly
- Part number: 65B9064510
- Condition: Missing
- Location: Nr 3 Eng Csd
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO DEPARTURE #3 ENGINE CSD ACCESS PANEL MISSING, REPLACED.
